Alert archive / California / High Wind Warnings in 2023
High Wind Warning 4, NWS Los Angeles, CA
NWS Los Angeles, CA issued this high wind warning at Jan 22, 2023, 9:08 PM PST for Santa Barbara County, Ventura County, California. It was in force for 112 min. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 22, 2023, 9:08 PM PST (05:08 UTC)
- Expired
- Jan 22, 2023, 11:00 PM PST
- In force
- 112 min
- Issued by
- NWS Los Angeles, CA
Counties Santa Barbara County, CA, Ventura County, CA
The radar
The Los Angeles radar (KVTX), 37 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 22, 10:30 PM PST | NON-TSTM WND GST 58 | 6 E Point Mugu, CA | MESONET STATION DW5145 BONEY MOUNTAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 00:00Z, 5.1 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1537 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
524 WWUS76 KLOX 230508 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 908 PM PST Sun Jan 22 2023 CAZ053-352-353-230700- /O.EXP.KLOX.HW.W.0003.000000T0000Z-230123T0500Z/ /O.NEW.KLOX.HW.W.0004.230123T0508Z-230123T0700Z/ Ventura County Mountains-Santa Ynez Mountains Eastern Range- Santa Barbara County Interior Mountains- Including the cities of Lockwood Valley, Mount Pinos, Big Pine Mountain, Figueroa Mountain, and San Rafael Mountain 908 PM PST Sun Jan 22 2023 ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM PST THIS EVENING... * WHAT...North to northeast winds 25 to 40 mph with damaging gusts up to 60 mph. * WHERE...Ventura County Mountains, Santa Ynez Mountains Eastern Range and Santa Barbara County Interior Mountains. * WHEN...Through 11 PM PST this evening. * IMPACTS...Damaging winds will blow down large objects such as trees and power lines. Power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ349>351-356-230615- /O.EXP.KLOX.WI.Y.0011.000000T0000Z-230123T0500Z/ Santa Barbara County Southwestern Coast- Santa Barbara County Southeastern Coast- Santa Ynez Mountains Western Range-Lake Casitas- Including the cities of El Capitan State Beach, Gaviota, Jalama Beach, Refugio State Beach, Carpinteria, Goleta, Montecito, Santa Barbara, San Marcos Pass, and Meiners Oaks 908 PM PST Sun Jan 22 2023 ...WIND ADVISORY HAS EXPIRED... Winds will continue to gradually diminish tonight, allowing for the wind advisory to expire. $$ CAZ054-231400- /O.CON.KLOX.HW.W.0003.000000T0000Z-230123T2200Z/ Los Angeles County Mountains- Including the cities of Acton and Mount Wilson 908 PM PST Sun Jan 22 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY... * WHAT...For the High Wind Warning, northeast winds 35 to 50 mph with damaging gusts up to 75 mph expected. * WHERE...Los Angeles County Mountains. * WHEN...Until 2 PM PST Monday. * IMPACTS...Damaging winds may blow down large objects such as trees and power lines, with an increased risk due to the wet soils in place. Power outages are possible. Travel will be difficult, especially for drivers of high profile vehicles. The Interstate 5 corridor will be affected by the strong winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around large trees. If possible, remain in your home during the windstorm and avoid windows. Use caution if you must drive. && $$ CAZ088-231400- /O.CON.KLOX.WI.Y.0011.000000T0000Z-230123T2200Z/ Santa Clarita Valley- Including the cities of Castaic Lake, Newhall, Santa Clarita, and Valencia 908 PM PST Sun Jan 22 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY... * WHAT...Areas of north to northeast winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Santa Clarita Valley. * WHEN...Until 2 PM PST Monday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for drivers of high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ358-359-362-363-547-548-231400- /O.CON.KLOX.WI.Y.0011.000000T0000Z-230123T2200Z/ Central Ventura County Valleys- Southeastern Ventura County Valleys-Malibu Coast- Santa Monica Mountains-Los Angeles County San Fernando Valley- Los Angeles County San Gabriel Valley- Including the cities of Fillmore, Piru, Santa Paula, Moorpark, Newbury Park, Simi Valley, Thousand Oaks, Malibu, Pacific Palisades, Zuma Beach, Burbank, Northridge, Universal City, Woodland Hills, East Los Angeles, El Monte, Pasadena, Pomona, and San Gabriel 908 PM PST Sun Jan 22 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY... * WHAT...Areas of north to northeast winds 20 to 30 mph with gusts up to 50 mph expected. Local gusts to 60 mph possible in the foothills to mountain slopes. * WHERE...Central Ventura County Valleys, Southeastern Ventura County Valleys, Malibu Coast, Santa Monica Mountains, Los Angeles County San Fernando Valley and Los Angeles County San Gabriel Valley. * WHEN...Until 2 PM PST Monday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for drivers of high profile vehicles. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...In the San Gabriel Valley, winds will be strongest in the foothills, especially along the 210 corridor from Glendora to La Canada Flintridge. There is a chance of local damaging wind gusts to 60 mph in the foothills tonight as mountain wave activity is becoming more likely across the San Gabriels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ354-355-231200- /O.CON.KLOX.WI.Y.0011.000000T0000Z-230123T1200Z/ Ventura County Beaches-Ventura County Inland Coast- Including the cities of Oxnard, Point Mugu, Port Hueneme, Ventura, Camarillo, and East Ventura 908 PM PST Sun Jan 22 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * WHAT...Northeast winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Ventura County Coastal Plain. * WHEN...Until 4 AM PST Monday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for drivers of high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Gomberg/Munroe
1 follow-up statement
007 WWUS76 KLOX 230707 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 1107 PM PST Sun Jan 22 2023 CAZ053-352-353-231100- /O.EXP.KLOX.HW.W.0004.000000T0000Z-230123T0700Z/ /O.EXB.KLOX.WI.Y.0011.000000T0000Z-230123T1100Z/ Ventura County Mountains-Santa Ynez Mountains Eastern Range- Santa Barbara County Interior Mountains- Including the cities of Lockwood Valley, Mount Pinos, Big Pine Mountain, Figueroa Mountain, and San Rafael Mountain 1107 PM PST Sun Jan 22 2023 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PST MONDAY... ...HIGH WIND WARNING ALLOWED TO EXPIRE... * WHAT...North to northeast winds 15 to 30 mph with gusts up to 45 mph. Isolated gusts to 50 mph near Montecito Hills. * WHERE...Ventura County Mountains, Santa Ynez Mountains Eastern Range and Santa Barbara County Interior Mountains. * WHEN...Until 3 AM PST Monday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ054-231400- /O.CON.KLOX.HW.W.0003.000000T0000Z-230123T2200Z/ Los Angeles County Mountains- Including the cities of Acton and Mount Wilson 1107 PM PST Sun Jan 22 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY... * WHAT...North to northeast winds 35 to 50 mph with damaging gusts up to 75 mph expected. * WHERE...Los Angeles County Mountains. * WHEN...Until 2 PM PST Monday. * IMPACTS...Damaging winds may blow down large objects such as trees and power lines, with an increased risk due to the wet soils in place. Power outages are possible. Travel will be difficult, especially for drivers of high profile vehicles. The Interstate 5 corridor will be affected by the strong winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around large trees. If possible, remain in your home during the windstorm and avoid windows. Use caution if you must drive. && $$ CAZ088-231400- /O.CON.KLOX.WI.Y.0011.000000T0000Z-230123T2200Z/ Santa Clarita Valley- Including the cities of Castaic Lake, Newhall, Santa Clarita, and Valencia 1107 PM PST Sun Jan 22 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY... * WHAT...Areas of north to northeast winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Santa Clarita Valley. * WHEN...Until 2 PM PST Monday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for drivers of high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ358-359-362-363-547-548-231400- /O.CON.KLOX.WI.Y.0011.000000T0000Z-230123T2200Z/ Central Ventura County Valleys- Southeastern Ventura County Valleys-Malibu Coast- Santa Monica Mountains-Los Angeles County San Fernando Valley- Los Angeles County San Gabriel Valley- Including the cities of Fillmore, Piru, Santa Paula, Moorpark, Newbury Park, Simi Valley, Thousand Oaks, Malibu, Pacific Palisades, Zuma Beach, Burbank, Northridge, Universal City, Woodland Hills, East Los Angeles, El Monte, Pasadena, Pomona, and San Gabriel 1107 PM PST Sun Jan 22 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY... * WHAT...Areas of north to northeast winds 20 to 30 mph with gusts up to 50 mph expected. Local gusts to 60 mph across wind favored foothills, canyons, and mountain slopes. * WHERE...Central Ventura County Valleys, Southeastern Ventura County Valleys, Malibu Coast, Santa Monica Mountains, Los Angeles County San Fernando Valley and Los Angeles County San Gabriel Valley. * WHEN...Until 2 PM PST Monday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for drivers of high profile vehicles. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...In the San Gabriel Valley, winds will be strongest in the foothills, especially along the 210 corridor from Glendora to La Canada Flintridge. There is a chance of local damaging wind gusts to 60 mph in the foothills tonight as mountain wave activity is becoming more likely across the San Gabriels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ354-355-231200- /O.CON.KLOX.WI.Y.0011.000000T0000Z-230123T1200Z/ Ventura County Beaches-Ventura County Inland Coast- Including the cities of Oxnard, Point Mugu, Port Hueneme, Ventura, Camarillo, and East Ventura 1107 PM PST Sun Jan 22 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * WHAT...Northeast winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Ventura County Coastal Plain. * WHEN...Until 4 AM PST Monday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for drivers of high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Gomberg
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Jan 22, 8:49 PM PST, 19 minutes earlier.
Area forecast discussion, Jan 22, 8:49 PM PST, 19 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
849 PM PST Sun Jan 22 2023
.SYNOPSIS...22/842 PM.
A potent low pressure system grazing the region will support
gusty offshore winds to many areas through Monday with offshore
winds possibly returning by Thursday. Temperatures will warm to
near normal for many areas by midweek as a ridge builds into the
region.
&&
.SHORT TERM (SUN-WED)...22/841 PM.
The main focus in the short term will be the continued strong
north to northeast wind event through Monday. Late this afternoon
into the early evening, very strong northerly wind gusts over 90
mph were observed at Montecito Hills. The powerful winds were
due to a combination of tightening north-south pressure gradients
(Santa Barbara-Bakersfield pressure gradient peaked at -6.9 mb),
strong upper level wind support, and cold air advection. This
combination of factors resulted in gusty winds of 35 to 50 mph
in the coastal communities of Montecito, Summerland, and
Carpinteria which saw some downed trees and powerlines. the
northerly winds across Santa Barbara county will begin to ease
later this evening, as the upper flow becomes more northeasterly
and the focus of the strong wind event takes aim for LA/Ventura
counties.
A cold and vigorous upper level low pressure system (538 dm)
will continue to dig southward across western Arizona tonight.
Meanwhile, a 584 dam high is centered around 600 miles west of
San Francisco. A very strong north to northeast flow aloft pattern
will continue to develop between the two systems, with a powerful
jet core of 120-130 knots pushing into eastern LA and western San
Bernardino Counties overnight. Even at the 500 mb level, very
strong winds are being depicted for tonight, with the highest
speeds of 100 to 110 knots focused across eastern LA county.
Model cross sections showing a broad area of 40 to 60 knot winds
between 700 and 850 mb level across LA county along with
strengthening subsidence developing later this evening and
continuing through Monday morning. 00Z NAM and latest HREF
ensemble data continue to show the LA county mountains with
the strongest and most widespread winds tonight into Monday
(peaking after 10 pm), with damaging gusts up to 75 mph. With
strong northerly winds at the ridgetop level of the San Gabriel
mountains, as well as a capping inversion between 700 and 600 mb,
the stage is set for a strong mountain wave wind event for the San
Gabriel mountains later this evening into Monday morning, with
increasing potential for localized damaging wind gusts to also
impact the foothills of the San Gabriel Valley. mainly along the
210 corridor (anywhere from La Crescenta to Claremont). The
northeast wind push at lower levels will also bring advisory level
winds (gusting 40 to 55 mph) to the typical wind prone valleys of
eastern Ventura county, the Santa Clarita Valley, and San
Fernando Valley, as well as the Malibu coastline and Santa Monica
mountains. Isolated damaging gusts up to 60 mph are certainly
possible in the foothills (especially near Porter Ranch) and the
favored areas of the Santa Monica mountains. Lingering moist soils
from recent rainfall will likely increase the chances for downed
trees and power lines where the strongest winds occur.
Otherwise, just looking for some low clouds and fog to bank
up against the interior slopes tonight, followed by clear and
mild conditions on Monday and Tuesday.
*** From previous discussion ***
The upper low departs by Tuesday with lingering northwest flow
aloft and weak offshore gradients into Wednesday. Advisory level
offshore winds are possible in windier Santa Ana corridors during
this time frame. Waning cold air advection should allow
temperatures to rebound to near normal by Wednesday with the
warmest areas possibly reaching 70 degrees.
.LONG TERM (THU-SUN)...22/218 PM.
Above average confidence in dry conditions through Saturday,
although there is some indication of a pattern change next weekend
as the Climate Prediction Center paints southwest California in an
area of near to above normal precipitation in the 6-10 day
period).
Until then it appears we are on track for a moderate Santa Ana
Thursdayish as surface high pressure setting up over the Rockies
may peak near a strong 1050 mb thanks in part to the impressive
snowpack across the region. The associated moderate to strong
offshore gradient and cold air advection looks to be the main
driver of Thursday's Santa Ana event as the upper pattern is not
nearly as potent. This event may be more traditional in terms of
areas impacted and the diurnal peak in winds (early morning to
mid afternoon).
The stubborn ridge across the Eastern Pacific ocean largely
responsible for the recent dry weather may nose into the region
by Friday before showing signs of breaking down heading into the
weekend. Perhaps a sign that we could be shifting away from the
dry weather pattern.
&&
.AVIATION...23/0021Z.
At 0005Z at KLAX, there was no marine layer nor an inversion.
Moderate confidence in the 00z TAFs. VFR conditions are expected
through the period.
Lower confidence in winds, especially in timing of stronger N-NE
winds surfacing at airfields. Moderate to strong LLWS and UDDFS
through this evening across Santa Barbara county, lingering across
Ventura and LA counties through at least Monday morning. Of
particular concern will be the high likelihood of strong mountain
wave wind conditions developing tonight into early Monday across
the San Gabriel mountains and adjacent foothills, where there will
be the highest probability of strong UDDFS. TAF sites in
LA/Ventura counties will see ramp up in N-NE winds tonight into
Monday morning.
KLAX...Moderate confidence in TAF. LLWS and moderate UDDFS are
possible tonight after 06z. There is a 60 percent chance of gusty
north winds surfacing later this evening and overnight tonight.
There is a 30% chance of winds shifting more east (040-060 deg)
06-12Z with an 8-10 kt east wind component.
KBUR...Moderate confidence in TAF due to wind strength
uncertainty. Increasing probability of moderate to strong UDDFS
and LLWS at times later this evening into Monday morning as
mountain wave wind activity could bring very erratic and
occasionally strong wind gusts. Latest TAF forecast reflects
increased N-NE winds surfacing at times later this evening into
Monday morning. There is a 30% chance of wind gusts occasionally
reaching 40 knots during this time frame.
&&
.MARINE...22/840 PM.
Moderate confidence in the current forecast. Winds in the outer
zones north of Point Conception have for the most part subsided
below Gale Force, however there are currently stronger gusts west
of Point Piedras Blancas that might persist longer than expected.
Further south, Gales continue between Santa Rosa Island and San
Nicolas Island, but may subside a few hours earlier than the
forecast of 3 AM Monday. Seas between 10 to 14 feet will persist
through tonight and finally subside below 10 feet late Monday
afternoon.
Along the Central Coast, there is a 20-30% chance of SCA winds
through midnight tonight, otherwise winds and seas are subsiding
and will remain below Advisory levels through the period.
For the Santa Barbara Channel, N SCA winds will persist through
around midnight, then shift to the northeast and remain gusty
over the eastern portion of the area. These winds will persist
through Monday morning, and will create choppy, short period seas
out to the Channel Islands. There is a 20 percent chance of Gale
force gusts occuring during this time.
For the waters from Point Mugu out past Anacapa Island and
southward to Palos Verdes, Moderate confidence in the forecast.
North winds should increase to Gale Force later this evening and
shift to the NE early Monday morning, strongest from Point Mugu
to Malibu. NE winds should also increase over the San Pedro
Channel out to Catalina Island, but may be slightly weaker with
gusts 25 to 30 knots. Short period, hazardous seas can be
expected with the gusty winds, affecting east-facing harbors.
There is a 30-40% chance of SCA level winds from Point Mugu to
Malibu Monday night into Tuesday morning. Gusty offshore winds
may return to the inner waters around Thursday.
&&
.BEACHES...22/848 PM.
Moderate confidence in the current forecast. An abnormally high
astronomical tide will begin to subside Monday, with few impacts
expected.
A building northwest swell will likely bring marginal high surf
to the west and northwest facing beaches of the Central Coast.
High surf may persist through Monday evening, with another chance
of Advisory level surf on Wednesday for all west facing areas.
A mix of gusty north to NE winds and steep short- period seas
will bring hazardous marine conditions to the majority of the
coastal waters today into at least Monday morning. East- facing
harbors such as Avalon Harbor and Two Harbors should not be
considered as safe harbor as there is a 50-60 percent chance that
easterly winds of 15 to 25 knots and wind waves of 3 to 5 feet
could enter east- facing harbors, probably by around 10 pm
tonight through about 10-11 am Monday.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Wind Warning in effect until 9 PM PST this evening for
zones 53-352-353. (See LAXNPWLOX).
High Wind Warning in effect until 2 PM PST Monday for zone
54. (See LAXNPWLOX).
Beach Hazards Statement in effect until midnight PST tonight
for zones 87-340-346-349-350-354-362-364. (See LAXCFWLOX).
Wind Advisory in effect until 2 PM PST Monday for zones
88-358-359-362-363-547-548. (See LAXNPWLOX).
High Surf Advisory in effect until 10 PM PST Monday for zones
340-346. (See LAXCFWLOX).
Wind Advisory in effect until 9 PM PST this evening for zones
349>351-356. (See LAXNPWLOX).
Wind Advisory in effect until 4 AM PST Monday for zones
354-355. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 2 PM PST Monday for zone
650. (See LAXMWWLOX).
Small Craft Advisory in effect until 10 PM PST this evening
for zone 655. (See LAXMWWLOX).
Gale Warning in effect until 9 AM PST Monday for zone 655. (See LAXMWWLOX).
Small Craft Advisory in effect until 3 PM PST Monday for
zones 670-673. (See LAXMWWLOX).
Gale Warning in effect until 3 AM PST Monday for zone 676. (See LAXMWWLOX).
&&
PUBLIC...Gomberg/Munroe
AVIATION...Gomberg
MARINE...Smith
BEACHES...Smith
SYNOPSIS...Munroe
weather.gov/losangeles
Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=loxIn the hours before
Local storm report, Jan 22, 6:39 PM PST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
639 PM PST SUN JAN 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM NON-TSTM WND GST 2 NNW MONTECITO 34.46N 119.65W
01/22/2023 M95 MPH SANTA BARBARA CA MESONET
MESONET STATION MTIC1 MONTECITO HILLS RAWS
STATION ELEVATION: 1619 FT.
&&Local storm report, Jan 22, 6:54 PM PST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
654 PM PST SUN JAN 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM NON-TSTM WND GST 2 NW CARPINTERIA 34.41N 119.54W
01/22/2023 E35 MPH SANTA BARBARA CA FIRE DEPT/RESCUE
REPORT OF POWERLINES DOWN IN
SUMMERLAND/CARPINTERIA, AND A LARGE TREE
OVER THE ROAD IN MONTECITO. NEARBY SITE
REPORTED WIND GUST TO 37 MPH.
&&
CSThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 9:15 AM PST | Small Craft Advisory | LOX | 6 hr | |
| Jan 23, 2:18 PM PST | Frost Advisory | LOX | San Luis Obispo, Santa Barbara, Ventura | 18 hr |
Nearby
High Wind Warnings in California, 2023Every high wind warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.